# SDR CA090401001

- Difficulty date: March 26, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 406310403101
- Condition: Migrated
- Part time: 8 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE BEARING (406-310-403-101) MIGRATED OUT OF IT`S PARENT PART (406-010-432-101) ANTI-DRIVE LINK ASSY.
